# SDR SWIA201024020

- Difficulty date: February 4, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 8,763 hours, 4,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED AND CORRODED.  (C CHECK)  REPLACED BEAM PER SRM AND REO.
